# SDR UALA2009081302464

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 60,556 hours, 22,524 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP DAMAGED BETWEEN ROWS 12 AND 14.  REPLACED POWER SUPPLY AND JUMPER CABLE FOR SEAT ROWS 9 THROUGH 13.  OP CHECKS OKAY.
